# SDR DALA2018052503597

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 80,283 hours, 36,737 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE DOOR EXTERNAL SKIN.   REPAIRED IAW SRM 52-10-00.
